# SDR SWAA2025010777402

- Difficulty date: December 14, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRAP STA 887; RBL 20 NUT PLATE HAS CORROSION.<[01] REMOVED AND REPLACED CORRODED NUT PLATE ON AFT CARGO FLOOR SUPPORT STRAP PER SRM 51-40-02.;[02] C/W INSP. REMOVED AND REPLACED CORRODED NUT PLATE ON AFT CARGO FLOOR SUPPORT STRAP PER SRM 51-40-02.
